U.S. doctors online nowAsk doctors free
A 42-year-old member asked:

What are the most common side effects of cortisone shots? i am noticibly bloated, feeling dizzy and nauseated and very pink face.

2 doctor answers8 doctors weighed in
Dr. Michio Abe
Internal Medicine 27 years experience
Cortisone shots: What you experienced is likely a vasovagal response, which is due to your anxiety, triggering autonomic nervous system reactions. Possible side effects include a temporary pain at the injection site, infection, bleeding, loss of skin pigmentation, loss of fat and tendon rupture. Systemic side effects of a local injection of cortisone are rare and usually minor.
Dr. Thomas Namey
Rheumatology 49 years experience
You have them all.: These are side-effects of short duration. Redness of the face is due to vasodilation of blood vessels. Fluid retention is common, nausea less, but it occurs, especially if you take an nsaid.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Mar 3, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.